# SDR NSVA97014

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215CJ
- Make and model: Beech 1900D
- Aircraft serial: UE215
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DESCENDING ENROUTE TO BLF, NR 2 ENGINE FIRE HANDLE ILLUMINATED FOR 15 SECONDS AND THEN EXTINGUISHED.  THE CREW THEN NOTED THE AMBER FIRE LOOP TEST ANNUNCIATOR ILLUMINATED.  NO VISUAL EVIDENCE OF FLAME NOTED AND CREW SHUT DOWN THE RIGHT ENGINE AND DECLARED AN EMERGENCY AS A PRECAUTION.  ON THE GROUND, MAINTENANCE DETERMINED THE INDICATION WAS FALSE WITH NO EVIDENCE OF FIRE.  THE FIRE LOOP WAS DETERMINED TO BE BAD AND REPLACED.  NO FURTHER DISCREPANCIES REPORTED.  (X)
